I was being treated for adrenal insufficiency. Then my doctor said I should try to taper off my hydrocortisone. Two das of being off of hydrocortisone my level was 10.8 mcg/dl. Then I was re tested after being off of the hydrocortisone and my level was 19.7 mcg/dl. What does all of this mean? Any ideas as to what is wrong with me, if anything?
Perhaps you are making your own, and you are not AI, but you may have cyclical cushing's instead where your adrenal hormones can swing low and high. Symptoms can be oddly very similar in fatigue, pain, and weight swings. Just an idea. I have met some diagnosed with Cushing's that were like this - that did not gain weight, and had wide swings in diurnal rhythm.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.